MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U357564
Medical Device Problem Codes Break (1069); Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the one reported event, the one device was returned to bd and evaluated.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model u357564 pta balloon dilatation catheter allegedly ruptured circumferentially.This report was received from one source.Of the one event, did involve patient with no reported patient injury.The patients' age ranged from (b)(6), weight was (b)(6).Of the reported patients, one was male.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model u357564 pta balloon dilatation catheter allegedly ruptured circumferentially.These report was received from one source.Of the one event, did involved patient with no reported patient injury.The patients' age ranged from 74 years, weight was 161 lbs.Of the reported patients, one was male.
 
Additional Manufacturer Narrative
H10: the device(s) has been returned for evaluation; the investigation is confirmed for retraction problem and break.However, the investigation is inconclusive for the reported material rupture as no circumferential rupture was identified on the sample.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: h6(method, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8518817
Report Number2020394-2019-00332
Device Sequence Number13933140
Product Code LIT
UDI-Device Identifier00801741092954
UDI-Public(01)00801741092954
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU357564
Device Catalogue NumberU357564
Device Lot NumberCMCW0265
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1